# SDR XCGA201307220001

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N750DX
- Make and model: Cessna 750
- Aircraft serial: 7500263
- Aircraft time: 2,660 hours, 2,050 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 4002800901
- Part serial: 98011074
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FGC B FAIL CYAN CAS MESSAGE ILLUMINATED IN FLIGHT, EXTINGUISHED WITHIN 30 SECONDS. YD FAIL LOWER B CAS MESSAGE ILLUMINATED SHORTLY THEREAFTER.  AIRPLANE HAD JUST DEPARTED, PILOTS RETURNED AND TURNED AIRPLANE OVER TO MX.  MX FOUND BOTH YAW DAMPER LINEAR ACTUATOR ASSEMBLIES FAILED.  BOTH ACTUATORS WERE REPLACED AND ALL AFFECTED SYSTEMS WERE OPERATIONALLY CHECKED.  BOTH ACTUATORS HAD BEEN REPLACED DUE TO FAILURE 2.4 FLIGHT HOURS AND 4 LANDINGS PRIOR TO THIS REPLACEMENT. ACTUATOR NR 1 AND 2, WERE BOTH PROCURED IN REPAIRED CONDITION FROM MFG THROUGH THE ACFT PARTS SUPPLY SYSTEM.
